Metrics

From
Some Results on Hermite-Hadamard Type Inequality through Convexity by Shahid Qaisar and Sabir Hussain Turkish Journal of Analysis and Number Theory. 2014, 2(2), 53-59 doi:10.12691/tjant-2-2-5
Views
14446
Html 13919
Abstract 527
22 April 2014 (publication date) through 02 March 2024 *
20.49 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6528
PDF2960
Epub1126
XML1623
PPT0
Figures462
Tables357
Export: 3068
RIS957
BibTex1040
Endnote1071
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com